# SDR 2002FA0000862

- Difficulty date: June 25, 2002
- Submitted: July 24, 2002
- Operation: General aviation
- Aircraft: N455AE
- Make and model: Snias AS350B2
- Aircraft serial: 3509
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Filter
- Part number: 32030004
- Part serial: M2786
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN GEAR BOX OIL FILTER USED ON CERTAIN A/C HAVE A TAB TACK WELDED TO THE FILTER CASING SO SAFETY WIRE CAN BE ATTACHED.  ON 5/30/02, 3 OF THESE FILTER HAD THE SAFETY WIRE TABS FALL OFF BEFORE THE FILTERS WERE INSTALLED.   MFG WAS NOTIFIED OF THIS PROBLEM.
